PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 1 | 125-142
Tytuł artykułu

Left-sided quasi-invertible bimodules over Nakayama algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Bimodules over triangular Nakayama algebras that give stable equivalences of Morita type are studied here. As a consequence one obtains that every stable equivalence of Morita type between triangular Nakayama algebras is a Morita equivalence.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Strony
125-142
Opis fizyczny
Daty
wydano
2005-03-01
online
2005-03-01
Twórcy
Bibliografia
  • [1] M. Auslander and I. Reiten: “On a Theorem of E. Green on the Dual of the Transpose”, Proc. ICRA V, CMS Conf. Proc., Vol. 11, (1991), pp. 53–65.
  • [2] M. Broué: “Equivalences of Blocks of Group Algebras”, In: V. Dlab and L.L. Scott (Eds.): Finite Dimensional Algebras and Related Topics, NATO ASI Series C, Vol. 424, Kluwer Academic Press, Dodrecht, 1992, pp. 1–26.
  • [3] P. Gabriel: Auslander-Reiten sequences and representation-finite algebras, Springer Lecture Notes in Math., Vol. 831, Berlin, 1980, pp. 1–71. http://dx.doi.org/10.1007/BFb0089778
  • [4] D. Happel: “Hochschild cohomology of finite-dimensional algebras”, In: Seminaire d’Algebre P. Dubriel et M-P. Maliavin, Lecture Notes in Math., Vol. 1404, Springer, Berlin, 1989, pp. 108–126.
  • [5] S. MacLane: Homology, Springer-Verlag, Berlin, 1963.
  • [6] K. Morita: “Duality for modules and its applications to the theory of rings with minimum condition”, Sci. Rep. Tokyo Kyoiku Daigaku Sec. A, Vol. 6, (1958), pp. 83–142.
  • [7] Z. Pogorzały: “Algebras stably equivalent to selfinjective special biserial algebras”, Comm. Algebra, Vol. 22, (1994), pp. 1127–1160.
  • [8] Z. Pogorzały: “Left-right projective bimodules and stable equivalence of Morita type”, Colloq. Math., Vol. 88(2), (2001), pp. 243–255.
  • [9] Z. Pogorzały and A. Skowroński: “On algebras whose indecomposable modules are multiplicity-free”, Proc. London Math. Soc., Vol. 47, (1983), pp. 463–479.
  • [10] J. Rickard: “Derived equivalences as derived functors”, J. London. Math. Soc., Vol. 2(43), (1991), pp. 37–48.
  • [11] J. Rickard: “Some Recent Advances in Modular Representation Theory”, Proc. ICRA VIII, CMS Conf. Proc., Vol. 23, (1998), pp. 157–178.
  • [12] C.M. Ringel: Tame Algebras and Integral Quadratic Forms, Springer Lecture Notes in Math., Vol. 1099, Berlin, 1984.
  • [13] D. Simson: Linear Representations of Partially Ordered Sets and Vector Space Categories, Gordon & Breach Science Publishers, Amsterdam, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475660
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.